Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Bögelein - M. Foss - G. Mingione

Regularity in parabolic systems with continuous coefficients

created by mingione on 29 Sep 2012

[BibTeX]


Inserted: 29 sep 2012

Journal: Math. Z.
Volume: 270
Pages: 903-938
Year: 2012

Abstract:

Under the only assumption of continuous coefficients, we prove a partial Hölder continuity result for solutions to parabolic systems with polynomial growth. A key component throughout the argument is the use of DiBenedetto’s intrinsic geometry (Degenerate Parabolic Equations. Universitext. Springer, New York, 1993) to accommodate the inhomogeneity in the system. A main technical point is that, although we are proving the Hölder continuity of solutions, we employ the intrinsic geometry using cylinder stretched according to the size of the (spatial) gradient, in an iteration scheme that does not necessarily imply the boundedness of the gradient itself.

Credits | Cookie policy | HTML 5 | CSS 2.1